# SDR 96ZZZX1058

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N900BH
- Make and model: Bell 412
- Aircraft serial: 33195
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear Tooth
- Part number: 205040230003
- Condition: Failure
- Location: Transmission
- Part time: 1,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SUN GEAR TOOTH FAILURE.  REPLACED WTIH NEW FIXTURE.
